Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from vitamin D and vitamin B12 deficiency. Prescribed Calcirol n B. Have tingling sensation. Feel depressed. Planning for baby. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1683 Questions
I m 31 yrs old housewife. Past 2 months i was suffering from Vitamin D n neuron tablets for 2 months. Had tingling sensation all over body. Now i m ok but now feel depression. Also my hands n feet r sweating n cold sometimes. i started Yoga also. Now my dr. told me to take Fludac 10mg now. But m planning for 2nd baby in future. So tablet fludac is ok to take now?
Posted Tue, 15 Oct 2013 in Mental Health
Answered by Dr. Ashish Mittal 53 minutes later
Brief Answer:
Non medical management prefered in mild depression

Detailed Answer:
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
• 31 year old female
• History of b12 and vit D deficiency
• Complaints of: Depression, tingling all over body and excessive sweating.

Depressive symptoms can occur due to stress, psychiatric illness, vitamin deficiency, thyroid problem and substance abuse increases severity of depression.

You have already taken vitamin supplement. Now there is need to look for other factors for depression and treatment in your case. You can get your thyroid function test (T3/T4/TSH) done, as problem in thyroid also lead to depression and it is common problem in middle aged females.

Medicines are usually avoided during pregnancy preferably. In mild depression lifestyle changes and cognitive behavior therapy (from nearby psychologist) are preferred.

Irrespective of cause following simple measures will help you:
-Ventilate your problems/feeling to some close family member or friend.
-Decrease worrying by keeping yourself busy and distracted from worrisome thoughts by talking to family members or watching T.V. or counting back (100 to 0).
-Healthy diet: Milk and fruits in diet. Decrease caffeine intake, so drink Tea/coffee <2 cup per day.
-Daily morning walk
-Take proper sleep
-Involve yourself in some leisure activities.
-Breathing exercise, yoga and meditation (which you can learn from some expert in person)

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Suffering from vitamin D and vitamin B12 deficiency. Prescribed Calcirol n B. Have tingling sensation. Feel depressed. Planning for baby. Suggest? 5 hours later
Thnx Dr. for ur prompt reply. 2 months before i done Thyroid test which was normal.
Today's blood test result vitamin D is 35.4, Vitamin b12 is more than 1500. ESR is 44 and haemoglobin is 13.6. What u suggest for sweating hand n feet? last 2 months i was taking Folic acid Raricap tablets also.
Should i take Tab fludac ? plz reply
Answered by Dr. Ashish Mittal 15 hours later
Brief Answer:
1st opt for non medical management for depression.

Detailed Answer:
Hello again,
Thanks for follow up.

Excessive perspiration is also symptom of anxiety and depression specially in presence of normal thyroid function.

From the further information it appear that your depression is not due to vitamin deficiency or hormonal imbalance alone. For that you need attention.

You are already planning for 2nd baby. In my opinion first you follow above mentioned all steps and cognitive behavior therapy from nearby psychologist at-least for 1 month, if symptoms do not relieve and suffering is much, then you can opt for medical management (fludac) from your physician.

Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor